Format

Send to

Choose Destination
See comment in PubMed Commons below
J Clin Psychopharmacol. 2014 Oct;34(5):651-2. doi: 10.1097/JCP.0000000000000189.

Potential torsades de pointes triggered by hypokalemia related to olanzapine in a patient with implantable cardioverter-defibrillator.

Author information

  • 1Department of Cardiology, The Second People's Hospital of Chengdu, Chengdu, Sichuan, China oigg1982@gmail.com Department of Cardiology, The Second People's Hospital of Chengdu, Chengdu, Sichuan and Department of Cardiology, People's Hospital of Gongyi, Zhengzhou, Henan, China Department of Cardiology, The Second People's Hospital of Chengdu, Chengdu, Sichuan, China.
PMID:
25127223
DOI:
10.1097/JCP.0000000000000189
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Support Center